| Catalog Number |
121711052 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address disassociation.Update 7-25-2017: medical records have been reviewed.Primary operative notes (b)(6) 2008 indicate the patient received a corail cementless metal on polyethylene left total hip arthroplasty due to osteoarthritis left hip.The procedure was completed without any complication noted by the surgeon.Reportability remains unchanged.Updated 8-14-2017.
Additional Manufacturer Narrative
The patient was revised to address disassociation.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.